On Representations of Algebraic Polynomials by Superpositions of Plane Waves
Data(s) |
25/11/2009
25/11/2009
2002
|
---|---|
Resumo |
* The author was supported by NSF Grant No. DMS 9706883. Let P be a bi-variate algebraic polynomial of degree n with the real senior part, and Y = {yj }1,n an n-element collection of pairwise noncolinear unit vectors on the real plane. It is proved that there exists a rigid rotation Y^φ of Y by an angle φ = φ(P, Y ) ∈ [0, π/n] such that P equals the sum of n plane wave polynomials, that propagate in the directions ∈ Y^φ . |
Identificador |
Serdica Mathematical Journal, Vol. 28, No 4, (2002), 379p-390p 1310-6600 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Non-Linear Approximation #Polynomials #Plane Waves #Ridge Functions #Chebyshev-Fourier Analysis |
Tipo |
Article |